MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 803480
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported issue was discovered during training for the perfusionists.Per the manufacturer's subsidiary, during training with the perfusionists the module was configured and calibrated.When the occluder was manipulated with the bar for partial occlusion set up, the error message to verify the module was displayed.The occluder goes into calibration mode but is unable to be calibrated again.There is a missing pin in the cable that connects the occluder to the occluder module.This complaint is related to (b)(4)/ medwatch #1828100-2019-00137.
 
Event or Problem Description
It was reported that during the use of the device for a non-clinical activity, the occluder module was causing an error message to check module to be displayed.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.Multiple diligence attempts were unsuccessful for part return so no evaluation could be completed.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key8441124
Report Number1828100-2019-00145
Device Sequence Number1650976
Product Code DTQ
UDI-Device Identifier00886799000779
UDI-Public(01)00886799000779(11)180809
Combination Product (Y/N)N
Initial Reporter CountryGT
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number803480
Device Catalogue Number803480
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/27/2019
Supplement Date Received by Manufacturer05/24/2019
Initial Report FDA Received Date03/21/2019
Supplement Report FDA Received Date06/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1